RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2011, Volume 7, 081, 8 pages (Mi sigma639)  

This article is cited in 1 scientific paper (total in 1 paper)

On a Recently Introduced Fifth-Order Bi-Hamiltonian Equation and Trivially Related Hamiltonian Operators

Daryoush Talati, Refik Turhan

Department of Engineering Physics, Ankara University 06100 Tandogan Ankara, Turkey

Abstract: We show that a recently introduced fifth-order bi-Hamiltonian equation with a differentially constrained arbitrary function by A. de Sole, V. G. Kac and M. Wakimoto is not a new one but a higher symmetry of a third-order equation. We give an exhaustive list of cases of the arbitrary function in this equation, in each of which the associated equation is inequivalent to the equations in the remaining cases. The equations in each of the cases are linked to equations known in the literature by invertible transformations. It is shown that the new Hamiltonian operator of order seven, using which the introduced equation is obtained, is trivially related to a known pair of fifth-order and third-order compatible Hamiltonian operators. Using the so-called trivial compositions of lower-order Hamiltonian operators, we give nonlocal generalizations of some higher-order Hamiltonian operators.

Keywords: bi-Hamiltonian structure; Hamiltonian operators

DOI: https://doi.org/10.3842/SIGMA.2011.081

Full text: PDF file (275 kB)
Full text: http://emis.mi.ras.ru/.../081
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1104.4034
MSC: 37K05; 37K10
Received: April 25, 2011; in final form August 18, 2011; Published online August 20, 2011
Language:

Citation: Daryoush Talati, Refik Turhan, “On a Recently Introduced Fifth-Order Bi-Hamiltonian Equation and Trivially Related Hamiltonian Operators”, SIGMA, 7 (2011), 081, 8 pp.

Citation in format AMSBIB
\Bibitem{TalTur11}
\by Daryoush Talati, Refik Turhan
\paper On a Recently Introduced Fifth-Order Bi-Hamiltonian Equation and Trivially Related Hamiltonian Operators
\jour SIGMA
\yr 2011
\vol 7
\papernumber 081
\totalpages 8
\mathnet{http://mi.mathnet.ru/sigma639}
\crossref{https://doi.org/10.3842/SIGMA.2011.081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2861195}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294118000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884576239}


Linking options:
  • http://mi.mathnet.ru/eng/sigma639
  • http://mi.mathnet.ru/eng/sigma/v7/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. De Sole A., Kac V.G., “Non-Local Poisson Structures and Applications to the Theory of Integrable Systems”, Jap. J. Math., 8:2 (2013), 233–347  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:310
    Full text:18
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019